The $U$-projective resolution of modules over path algebras of types $A_n$ and $\tilde{A}_n$
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 701-718
Published online July 31, 2019
Karin Baur, Yudi Mahatma, Intan Muchtadi-Alamsyah
Institut f\"{u}r Mathematik und Wissenschaftliches Rechnen Universit\"{a}t Graz, Jalan Ganesha 10; Jalan Ganesha 10
Abstract : In this paper we compute the $ U $-projective resolution of $ kQ $-modules where $ Q $ is quiver of type $ A_n $ and $ \tilde{A}_n $. The behavior of the sequence can be seen through its geometric representation.
Keywords : projective resolution, module, path algebra, quiver
MSC numbers : 16G06, 13D06, 13C10
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd